# SDR AT9900657

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 650-654
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY FL, FOUND LOWER FUSELAGE SKIN BULGED AT LONGERON 30 BS 605-654.  FABRICATED AND INSTALLED EXTERNAL REPAIR IAW DC9 SRM 53-01, FIGURE 2, 51-30-1, 51-10-3.
